# SDR SWAA2022040534815

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 794 TO STA 845 RBL 25 THRESHOLD WEB HAS CORROSION AS MARKED. / REMOVED CORROSION IAW SRM 51-10-02-0GT-0. VERIFIED WITH 10X MAGNIFYING GLASS. VERIFIED LIMITS IAW SRM 53-60-15-01-1 AND 53-00-53-1A-2 '0' THICKNESS 0.045 REMAINING 0..00 FOUND TO BE OUT OF LIMITS. VERIFIED NEW PART NUMBER 146A8123-25 IAW BOEING DWG 146A8123 REV-. LOCATED AND DRILLED IAW SRM 53-40-05-0G-0 AND BOEING DWGS 146A1823 REV- AND 146A8340 REVB. INSTALLED NUTPLATES ON WEB IAW SRM 51-40-02-0G-0. APPLIED CIC IAW AMM 51-00-59-201. INSTALLED WEB IAW SRM 51-40-02-0G-0 ATAG CE3350
